Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 87, Number 4
HTML articles powered by AMS MathViewer

$X$-inner automorphisms of filtered algebras. II
Susan Montgomery PDF
Proc. Amer. Math. Soc. 87 (1983), 569-575
Fixed subalgebra of a Frobenius algebra
Kai Wang PDF
Proc. Amer. Math. Soc. 87 (1983), 576-578
Effective determination of the decomposition of the rational primes in a cubic field
Pascual Llorente and Enric Nart PDF
Proc. Amer. Math. Soc. 87 (1983), 579-585
Numbers of solutions of congruences: Poincaré series for strongly nondegenerate forms
Jay R. Goldman PDF
Proc. Amer. Math. Soc. 87 (1983), 586-590
A note on the Cohen-Macaulay type of lines in uniform position in $\textbf {A}^{n+1}$
William C. Brown PDF
Proc. Amer. Math. Soc. 87 (1983), 591-595
A peculiar unmixed domain
Markus Brodmann and Christel Rotthaus PDF
Proc. Amer. Math. Soc. 87 (1983), 596-600
A simple construction for rigid and weakly homogeneous Boolean algebras answering a question of Rubin
Gary Brenner PDF
Proc. Amer. Math. Soc. 87 (1983), 601-606
Conservative and divergence free algebraic vector fields
E. Connell and J. Drost PDF
Proc. Amer. Math. Soc. 87 (1983), 607-612
Totally positive units and squares
I. Hughes and R. Mollin PDF
Proc. Amer. Math. Soc. 87 (1983), 613-616
A characterization of Warfield groups
Judy H. Moore PDF
Proc. Amer. Math. Soc. 87 (1983), 617-620
On rings of invariants with rational singularities
Barbara R. Peskin PDF
Proc. Amer. Math. Soc. 87 (1983), 621-626
Uniform $\sigma$-additivity in spaces of Bochner or Pettis integrable functions over a locally compact group
Nicolae Dinculeanu PDF
Proc. Amer. Math. Soc. 87 (1983), 627-633
$F_{p}$ classes and hypergeometric series
Daniel S. Moak PDF
Proc. Amer. Math. Soc. 87 (1983), 634-636
Holomorphicity of a class of semigroups of measures operating on $L^{p}(G/H)$
Tomasz Przebinda PDF
Proc. Amer. Math. Soc. 87 (1983), 637-643
Inserting $A_{p}$-weights
C. J. Neugebauer PDF
Proc. Amer. Math. Soc. 87 (1983), 644-648
Approximation order from bivariate $C^{1}$-cubics: a counterexample
C. de Boor and K. Höllig PDF
Proc. Amer. Math. Soc. 87 (1983), 649-655
A technique for characterizing Carleson measures on Bergman spaces
Daniel Luecking PDF
Proc. Amer. Math. Soc. 87 (1983), 656-660
On Sturmian theory for second order systems
Shair Ahmad PDF
Proc. Amer. Math. Soc. 87 (1983), 661-665
An alternate variational principle for $\Delta u-u+\mid u\mid ^{r-1}\textrm {sgn} u=0$
Charles V. Coffman PDF
Proc. Amer. Math. Soc. 87 (1983), 666-670
Contractions without cyclic vectors
Béla Sz.-Nagy and Ciprian Foiaş PDF
Proc. Amer. Math. Soc. 87 (1983), 671-674
Constructive decomposition of BMO functions and factorization of $A_{p}$ weights
R. Coifman, Peter W. Jones and José L. Rubio de Francia PDF
Proc. Amer. Math. Soc. 87 (1983), 675-676
Some properties of Borel subgroups of real numbers
Barthélemy Le Gac PDF
Proc. Amer. Math. Soc. 87 (1983), 677-680
New proofs for the maximal ergodic theorem and the Hardy-Littlewood maximal theorem
Roger L. Jones PDF
Proc. Amer. Math. Soc. 87 (1983), 681-684
Fourier coefficients of continuous functions on compact groups
Barbara Heiman PDF
Proc. Amer. Math. Soc. 87 (1983), 685-690
One-to-one operators on function spaces
Stephen T. L. Choy PDF
Proc. Amer. Math. Soc. 87 (1983), 691-694
Convolution operators of weak type $(2, 2)$ which are not of strong type $(2, 2)$
Ryszard Szwarc PDF
Proc. Amer. Math. Soc. 87 (1983), 695-698
Meromorphic mappings into compact complex manifolds with a Grauert positive bundle of $q$-forms
Myung H. Kwack PDF
Proc. Amer. Math. Soc. 87 (1983), 699-703
A short proof of two recently discovered independence results using recursion theoretic methods
E. A. Cichon PDF
Proc. Amer. Math. Soc. 87 (1983), 704-706
$\aleph _{0}$-categorical distributive lattices of finite breadth
James H. Schmerl PDF
Proc. Amer. Math. Soc. 87 (1983), 707-713
A theorem of Cramér and Wold revisited
Alladi Sitaram PDF
Proc. Amer. Math. Soc. 87 (1983), 714-716
Another interesting property concerning the probability measures on the rationals
K. W. Lane PDF
Proc. Amer. Math. Soc. 87 (1983), 717-722
The chain recurrent set for maps of the interval
Louis Block and John E. Franke PDF
Proc. Amer. Math. Soc. 87 (1983), 723-727
Elementary abelian $2$-groups that act freely on products of real projective spaces
Larry W. Cusick PDF
Proc. Amer. Math. Soc. 87 (1983), 728-730
On weakly $\mathcal {K}$-countably determined spaces of continuous functions
S. Argyros and S. Negrepontis PDF
Proc. Amer. Math. Soc. 87 (1983), 731-736
Compact dispersed spaces and the $\alpha$-left property
G. De Marco, A. Le Donne and R. G. Wilson PDF
Proc. Amer. Math. Soc. 87 (1983), 737-742
Suspensions of strong shape equivalences are CE equivalences
Harold M. Hastings PDF
Proc. Amer. Math. Soc. 87 (1983), 743-745
Pseudo-arcs and connectedness in homeomorphism groups
Wayne Lewis PDF
Proc. Amer. Math. Soc. 87 (1983), 745-748
Fibrations that are cofibrations
Juan M. Alonso PDF
Proc. Amer. Math. Soc. 87 (1983), 749-753